# SDR UALA2013010400049

- Difficulty date: January 3, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FWD GALLEY FLOOR STRUCTURE, PANEL SEPARATION CHANNEL AT STA 367 RBL 57 TO RBL 64 IS CORRODED ON EACH FLANGE UPPER SURFACE AS MARKED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE SRM 51-10-0 2 ORIGINAL THICKNESS .053 LOSS OF .006 OUT OF LIMITS SRM 53-00-51.  REMOVED FLOOR PANEL SEPARATION, FABRICATED NEW STRUCTURE PER SRM DWG 1 41N5107 & GNMM 1-0-0-023.
